RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 77, Issue 4  

This issue is dedicated to I. R. Shafarevich on his 90th birthday


Congratulations to Igor Rostislavovich Shafarevich
Operations on $t$-structures and perverse coherent sheaves
A. I. Bondal
5
Combinatorics associated with inflections and bitangents of plane quartics
M. Kh. Gizatullin
31
Generation of modules and transcendence degree of zero-cycles
S. O. Gorchinskiy
55
One-dimensional polynomial maps, periodic points and multipliers
Yu. G. Zarhin
59
The unramified two-dimensional Langlands correspondence
D. V. Osipov
73
Tori in the Cremona groups
V. L. Popov
103
Weak Landau–Ginzburg models for smooth Fano threefolds
V. V. Przyjalkowski
135
Birationally rigid complete intersections of quadrics and cubics
A. V. Pukhlikov
161
Sporadic simple groups and quotient singularities
I. A. Cheltsov, K. A. Shramov
215
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019